×

zbMATH — the first resource for mathematics

A certain equivalence on a semigroup. (English) Zbl 0217.36404

MSC:
20M99 Semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Sedlock J. T.: Green’s relations on a periodic semigroup. Czech. Math. J., 19 (1969), 318 - 323. · Zbl 0214.03504
[2] Green J. A.: On the structure of semigroups. Annals of Math., 54 (1951), 163-172. · Zbl 0043.25601
[3] Pondělíček B.: On a certain relation for closure operations on a semigroup. Czech. Math. J., 20 (1970), 220-231. · Zbl 0198.34304
[4] Szász G.: Halbgruppen, deren Elemente durch Primideale trennbar sind. Acta Math. Ac. Sc. Hung., 19 (1968), 187-189. · Zbl 0155.04102
[5] Petrich M.: Semigroups certain of whose subsemigroups have identities. Czech. Math. J., 16 (1966), 186-198. · Zbl 0143.03203
[6] Pondělíček B.: Right prime ideals and maximal right ideals in semigroup. Mat. Časopis Slovensk. Akad. Vied · Zbl 0219.20043
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.